Volume 6 Issue 3
May  1985
Turn off MathJax
Article Contents
ZHU Jian-lin, LUO Pei-lie. On A New Species of Macrotermes (Isoptera:Termitidae). Zoological Research, 1985, 6(3): 233-238.
Citation: ZHU Jian-lin, LUO Pei-lie. On A New Species of Macrotermes (Isoptera:Termitidae). Zoological Research, 1985, 6(3): 233-238.

On A New Species of Macrotermes (Isoptera:Termitidae)

  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 1985-08-22

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1450) PDF downloads(1034) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return